Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mass

accutane

hi eveyone i started my accutabe 9 days ago started on 40mg ad for 1st week and then strait on 80mg ad this is making me feel ruff and very tired in the morning also my breathing feels slightly tight is this normal do u think thats a bit of a jump 40mg strait to 80mg i was thinking of dropping it to 60mg, my skin is now starting to dry out around my chin and mouth area so its abviously kicking in now, but as i say i might drop it to 60mg and c how that goes.

Share this post


Link to post
Share on other sites

totally normal. i've been on 60 (for almost 3 weeks) and will stay at that for the remainder of my course. just be prepared to get totally dried out.

Share this post


Link to post
Share on other sites

hi thanks for the reply yea all around my chin area and mouth looks flakey and my lips r getting very dry, do u think 80mg seems a bit high i think im gonna drop it to 60mg, so it normal then for breathing too feel a little diffrent? hay perhaps we can keep in tough and compare resualts do u have msn messenger?

Share this post


Link to post
Share on other sites

same here my chin recently had a little bit of a break out and very flaky, as well as my lips, and around my nose mostly.

i'm assuming b/c our mouths are in constant movement ie: talking, smiling, laughing, eating.

what i try to do when i apply moisturizer in the morning is smile that way the cream is going in you little creases of the skin. just a try i guess.

i don't have msn messenger but i'm alway on this website.

Share this post


Link to post
Share on other sites

I am in the exact same boat. Well, actually I am still on 40g a day, but come Wednesday I am supposed to switch to 80g. But my mouth, chin and around my nose is very dry and flaky.

Share this post


Link to post
Share on other sites

well scew what the derm told me to do i aint jumping from 40 to 80mg im gonna go 40mg currently 60mg then 80mg, i will put myself to 80mg in week 3.

Share this post


Link to post
Share on other sites

yea i think im gonna just gonna go with the 80mg and just dont think about it, and hopefully it kicks there arses once and for all.

Share this post


Link to post
Share on other sites

Hi Mass, I can tell ur really nervous. UR not alone. I 2 am xtremely nervous. I started my very 1st dose 2day, 20mgs in the AM and 20mgs in the PM. In about 1 week I'm going 2 up my dose to 60mgs, 20 AM and 40 PM. I am really nervous about the side effects. Just remember there are people ahead of you and right behind you. I'm 1 of those that look forward in reading and learning about other's experiences and hope to learn and keep myself calm. This site is awesome because it allows you to do that. I think if it makes you feel much calmer and safer you should go from 40 to 60 and in another week up it to 80mgs. God Bless!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×